# SDR F6LM9572

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 08226801902
- Condition: Defective
- Location: Hyd
- Part time: 878 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HAD NO ACCUMUALTOR TEST TO THE LEFT, FOUND ACCM. HAD NO PRESSURE, DURING SERVICING COULD HEAR AIR IN HYD RESV. REPLACED ACCUMULATOR & SERVICED SYSTEM WITH NITROGEN. LEAK CHECK OKAY.
